About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 981503, 8 pages
http://dx.doi.org/10.1155/2013/981503
Research Article

Generalized Synchronization of Stochastic Discrete Chaotic System with Poisson Distribution Coefficient

School of Information and Computation Science, Beifang University of Nationalities, Yinchuan 750021, China

Received 29 March 2013; Revised 10 June 2013; Accepted 1 July 2013

Academic Editor: Gualberto Solís-Perales

Copyright © 2013 Shao-juan Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper addresses the generalized synchronization of stochastic discrete chaotic systems with Poisson distribution coefficient. Firstly, based on the orthogonal polynomial approximation theory of discrete random function in Hilbert spaces, the discrete chaotic system with random parameter is transformed into its equivalent deterministic system. Secondly, a general method for the generalized synchronization of discrete chaotic system with random parameter is presented by Lyapunov stability theory and contraction theorem. Finally, two synchronization examples numerically illustrated that the proposed control scheme is effective for any stochastic discrete system.